# SDR DALA2016031802067

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 62,037 hours, 12,544 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON CRACKED UPPER WEB AT NUTPLATE FOR FEEDER CABLE GROMMET BETWEEN TRS. REPAIR C/W IAW ERA 544764-14, REV 0.
